Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 66, NWS Cleveland, OH

November 1, 2013

NWS Cleveland, OH issued this small craft advisory at Nov 1, 2013, 3:02 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2013, 3:02 PM EDT (19:02 UTC)
Expired
Nov 2, 2013, 3:24 AM EDT
In force
12 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WHUS71 KCLE 011902
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
302 PM EDT FRI NOV 1 2013

LEZ142>144-020200-
/O.CAN.KCLE.GL.W.0012.000000T0000Z-131101T2100Z/
/O.NEW.KCLE.SC.Y.0066.131101T1902Z-131102T0200Z/
/O.EXT.KCLE.LO.Y.0012.000000T0000Z-131102T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
302 PM EDT FRI NOV 1 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...LOW WATER ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY IS
NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL START TO
  DIMINISH THIS EVENING. WAVES OF 4 TO 6 FEET WILL SLOWLY SUBSIDE
  TO 1 TO 3 FEET TONIGHT.

* LOW WATER WILL OCCUR ON THE WEST END OF THE LAKE THIS EVENING.
  THE LAKES HAVE REACH ITS LOWEST LEVELS THIS AFTERNOON AND SHOULD
  INCREASE THROUGHOUT THE EVENING. THE CURRENT LEVEL IS RUNNING 10
  INCHES BELOW CHART DATUM AND INCREASING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-020200-
/O.CAN.KCLE.GL.W.0012.000000T0000Z-131101T2100Z/
/O.EXT.KCLE.LO.Y.0012.000000T0000Z-131102T0200Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
302 PM EDT FRI NOV 1 2013

...LOW WATER ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT
THIS EVENING. 


* LOW WATER WILL OCCUR ON THE WEST END OF THE LAKE THIS EVENING.
  THE LAKES HAVE REACH ITS LOWEST LEVELS THIS AFTERNOON AND SHOULD
  INCREASE THROUGHOUT THE EVENING. THE CURRENT LEVEL IS RUNNING 10
  INCHES BELOW CHART DATUM AND INCREASING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ145>149-020200-
/O.CAN.KCLE.GL.W.0012.000000T0000Z-131101T2100Z/
/O.NEW.KCLE.SC.Y.0066.131101T1902Z-131102T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
302 PM EDT FRI NOV 1 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND WAVES: SOUTHWEST WINDS 15 TO 25 KNOTS KNOTS WILL START
  TO DIMINISH THIS EVENING. WAVES OF 6 TO 8 FEET WILL SLOWLY
  SUBSIDE TO 2 TO 4 FEET TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ165>168-012015-
/O.CAN.KCLE.GL.W.0012.000000T0000Z-131101T2100Z/
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
302 PM EDT FRI NOV 1 2013

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE DECREASED BELOW GALE FORCE.

$$

LEZ061-169-020200-
/O.EXT.KCLE.GL.W.0012.000000T0000Z-131102T0200Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
302 PM EDT FRI NOV 1 2013

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

* WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS WILL GRADUALLY
  DIMINISH THIS EVENING AND BECOME WEST 10 TO 20 KNOTS. WAVES OF 8
  TO 11 FEET WILL START TO SUBSIDE THIS EVENING AND SHOULD BE DOWN
  TO 3 TO 5 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GARNET
2 follow-up statements
539 
WHUS71 KCLE 020107
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
907 PM EDT FRI NOV 1 2013

LEZ061-169-020215-
/O.CAN.KCLE.GL.W.0012.000000T0000Z-131102T0200Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
907 PM EDT FRI NOV 1 2013

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE DIMINISHED 30 KNOTS IN THE OPEN WATERS OF LATE ERIE.
WINDS WILL DIMINISH TO 10 TO 20 KNOTS OVERNIGHT ALLOWING WAVES TO
SUBSIDE TO 3 TO 5 FEET.

$$

LEZ142>144-020215-
/O.CAN.KCLE.LO.Y.0012.000000T0000Z-131102T0200Z/
/O.CAN.KCLE.SC.Y.0066.000000T0000Z-131102T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
907 PM EDT FRI NOV 1 2013

...LOW WATER ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

WINDS ON THE WESTERN BASIN OF LAKE ERIE HAVE DIMINISHED TO 10 TO
15 KNOTS ALLOWING THE WATER LEVEL TO RISE ABOVE THE CRITICAL MARK
FOR SAFE NAVIGATION. THE WATER LEVEL WILL CONTINUE TO REMAIN ABOVE
THE CRITICAL MARK.

$$

LEZ162>164-020215-
/O.CAN.KCLE.LO.Y.0012.000000T0000Z-131102T0200Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
907 PM EDT FRI NOV 1 2013

...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. 

WINDS ON THE WESTERN BASIN OF LAKE ERIE HAVE DIMINISHED TO 10 TO
15 KNOTS ALLOWING THE WATER LEVEL TO RISE ABOVE THE CRITICAL MARK
FOR SAFE NAVIGATION. THE WATER LEVEL WILL CONTINUE TO REMAIN ABOVE
THE CRITICAL MARK.

$$

LEZ145-146-020215-
/O.CAN.KCLE.SC.Y.0066.000000T0000Z-131102T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
907 PM EDT FRI NOV 1 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS ALLOWING WAVES TO SUBSIDE
TO 2 TO 4 FEET.   

$$

LEZ147>149-020900-
/O.EXT.KCLE.SC.Y.0066.000000T0000Z-131102T0900Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
907 PM EDT FRI NOV 1 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT
SATURDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH
  TO 10 TO 15 KNOTS OVERNIGHT. THIS WILL ALLOW THE WAVES OF 4 TO 6
  FEET TO SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
863 
WHUS71 KCLE 020724
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
324 AM EDT SAT NOV 2 2013

LEZ147>149-020830-
/O.CAN.KCLE.SC.Y.0066.000000T0000Z-131102T0900Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
324 AM EDT SAT NOV 2 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 1, 1:39 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Nov 1, 1:39 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
139 PM EDT FRI NOV 1 2013

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL CONTINUE TO MOVE NORTHEAST OF THE
REGION TODAY. A SECONDARY COLD FRONT WILL MOVE ACROSS THE EASTERN
GREAT LAKES EARLY SATURDAY. HIGH PRESSURE WILL BEGIN TO BUILD INTO
THE AREA ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SURFACE PRESSURE HAS BEEN RISING THROUGH THE BETTER PART OF THE
DAY AS A STRONG AREA OF LOW PRESSURE...972MB...MOVES INTO EASTERN
CANADA. FLOW REMAINS OUT OF THE SOUTHWEST WITH TEMPERATURES AND
DEW POINTS STRUGGLING TO RISE. CLOUD COVER WHICH OVERSPREAD THE
AREA IS LIMITING MIXING WHICH IS LESSENING THE FREQUENCY AND
STRENGTH OF WIND GUSTS. WILL KEEP AN EYE OUT FOR BREAKS IN THE
CLOUDS WHICH COULD QUICKLY CAUSE TEMPERATURES TO WARM INTO THE MID
TO UPPER 50S AND SUPPORT SOME STRONG MIXING. THE POTENTIAL FOR
BREAKS IS MINIMAL...BUT WILL CONTINUE THE WIND ADVISORY FOR THE
NORTHEAST UNTIL THREAT HAS PASSED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
SOME LAKE EFFECT/LAKE ENHANCED SHOWERS WILL DEVELOP THIS EVENING
AND AFFECT MAINLY THE SNOW BELT AREA AND THEN THE SHOWER THREAT
WILL INCREASE ON SATURDAY AS AN UPPER TROF MOVES ACROSS THE AREA.
SOME RAIN AND SNOW MIX SATURDAY NIGHT INTO SUNDAY. WILL HAVE TO
MONITOR IF THE HIGHER TERRAIN COULD GET A SNOW ACCUMULATION. HIGH
PRESSURE WILL BE BUILDING IN FROM THE WEST ON SUNDAY. NW OHIO WILL
BE DRY STARTING SATURDAY NIGHT. USED A BLEND OF GUIDANCE FOR THE
TEMPERATURE FORECAST.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THINGS REMAIN ON TRACK FOR HIGH PRESSURE TO BE PRODUCING DRY WX MON
AND PROBABLY TUE ALSO AS NOT QUITE ENOUGH MOISTURE LOOKS TO RETURN
FOR RAIN. HOWEVER...THE EXTREME WEST COULD SEE A STRAY SHRA BY THE
END OF THE DAY TUE SO WILL CARRY A SLIGHT CHANCE THERE.

MOISTURE AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO
INCREASE WED WITH THE FRONT EXPECTED TO CROSS THE AREA AROUND WED
NIGHT SO WILL RUN THE BEST POP FOR THEN...THEN START TO DECREASE
POPS IN THE WEST ON THU. MARGINAL LAKE EFFECT CONDITIONS MAY DEVELOP
ON THU FOR THE SNOWBELT BUT RIGHT NOW TEMPS LOOK TOO WARM FOR ANY
SNOW.

&&

.AVIATION /17Z FRIDAY THROUGH WEDNESDAY/...
VFR TO MVFR CEILINGS OVER MOST OF THE FORECAST AREA EARLY THIS
AFTERNOON. WIND GRADIENT IS BEGINNING TO WEAKEN SO WIND SPEEDS
ARE STARTING TO DECREASE. GUSTY WINDS TO 30 KNOTS POSSIBLE FOR A
FEW HOURS PARTICULARLY OVER THE EASTERN TAF SITES. WINDS SHOULD
DECREASE TO BELOW 20 KNOTS BY 00Z. A SECONDARY COLD FRONT WILL
MOVE TOWARDS THE FORECAST AREA AFT 12Z SAT.  I EXPECT MVFR TO NEAR
IFR CEILINGS WITH THIS FRONT SATURDAY MORNING. SHOWERS CAN BE
EXPECTED AS WELL PARTICULARLY FOR THE TAF LOCATIONS TO THE EAST OF
CLE. SOUTHWEST WINDS SHOULD SHIFT TO THE WEST OR NORTHWEST
SATURDAY MORNING WITH THE FRONTAL PASSAGE.

OUTLOOK...MVFR CEILINGS LIKELY SATURDAY AND IN THE SNOWBELT SUN.

&&

.MARINE...
WSW GALES PRODUCING LOW WATER CONDITIONS IN THE WESTERN BASIN WILL
GRADUALLY DIMINISH FROM WEST TO EAST FROM LATE MORNING THRU LATE
AFTERNOON. A SCA WILL BE NEEDED FOR A WHILE FOLLOWING THE GALE
WARNING UNTIL CONDITIONS DROP BELOW SCA CRITERIA.

A REINFORCING COLD FRONT WILL MOVE SE ACROSS LERI SAT AND MAY BE
ENOUGH TO KEEP MARGINAL SCA CONDITIONS GOING FOR THE EAST 2/3 RDS OF
THE LAKE INTO LATE SAT NIGHT.

HIGH PRESSURE CROSSES THE LAKE LATER SUN AND SUN NIGHT PRODUCING A
LIGHT AND CHANGEABLE FLOW THAT TURNS SE FOR MON AND INCREASES TO 10
TO 20 KNOTS ONCE THE HIGH IS EAST OF THE LAKE. SIMILAR WINDS ARE
EXPECTED TUE ALTHOUGH THE WIND DIRECTION SHOULD TURN MORE TO THE
SOUTH.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR OHZ089.
PA...WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR PAZ001.
MARINE...GALE WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR LEZ061-142>149-
     162>169.
     LOW WATER ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
     LEZ142>144-162>164.

&&

SYNOPSIS...JAMISON
NEAR TERM...JAMISON
SHORT TERM...JAMISON/KIELTYKA
LONG TERM...ADAMS
AVIATION...GARNET
MARINE...ADAMS
Hazardous weather outlook, Nov 1, 12:17 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1217 PM EDT FRI NOV 1 2013

OHZ003-006>014-017>023-027>033-036>038-047-PAZ002-003-021630-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
1217 PM EDT FRI NOV 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ089-PAZ001-021630-
ASHTABULA LAKESHORE-NORTHERN ERIE-
1217 PM EDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WINDS WILL HAVE THE POTENTIAL TO GUSTS TO AROUND 45 MPH ALONG THE
LAKESHORE AND HIGHER TERRAIN PORTIONS OF ASHTABULA AND NORTHERN
ERIE PENNSYLVANIA.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-021630-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1217 PM EDT FRI NOV 1 2013

...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...LOW WATER ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-021630-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1217 PM EDT FRI NOV 1 2013

...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 12:02 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Seneca, Wyandot58 min
Nov 1, 12:40 AM EDTSevere Thunderstorm WarningCLEAshland, Knox, Richland65 min
Nov 1, 1:21 AM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Holmes, Lake, Lorain, Medina and 2 more54 min

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.